Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19621
Title: RB-SR CLOSURE TEMPERATURES IN BI-MINERALIC ROCKS - A MODE EFFECT AND TEST FOR DIFFERENT DIFFUSION-MODELS
Authors: JENKIN, GRT
ROGERS, G
FALLICK, AE
FARROW, CM
First Published: 30-May-1995
Publisher: ELSEVIER SCIENCE BV
Citation: CHEMICAL GEOLOGY, 1995, 122 (1-4), pp. 227-240
DOI Link: 10.1016/0009-2541(95)00013-C
ISSN: 0009-2541
Links: http://hdl.handle.net/2381/19621
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.